Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 16, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 11, 2013, 9:44 AM CDT for Piatt County, Illinois. It took effect at Apr 12, 2013, 5:00 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2013, 9:44 AM CDT (14:44 UTC)
- In effect from
- Apr 12, 2013, 5:00 AM CDT
- Expired
- Apr 15, 2013, 7:00 AM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.22 ft at Apr 14, 2013, 12:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
489
WGUS43 KILX 111444
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT THU APR 11 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
.SYNOPSIS...HEAVY RAINFALL FOR THE LAST 24 HOURS HAS RESULTED IN
RISES IN MANY AREA RIVERS...INCLUDING THE SANGAMON RIVER AT
MONTICELLO.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC147-120444-
/O.NEW.KILX.FL.W.0016.130412T1800Z-130414T0300Z/
/MNTI2.1.ER.130412T1800Z.130413T0000Z.130413T2100Z.NO/
944 AM CDT THU APR 11 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM FRIDAY AFTERNOON TO SATURDAY EVENING.
* AT 845 AM THURSDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 13.2 FEET BY TOMORROW EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 11.5 THU 9 AM 12.8 13.2 12.6
$$8 follow-up statements
873
WGUS83 KILX 112008
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
308 PM CDT THU APR 11 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-121008-
/O.EXT.KILX.FL.W.0016.130412T1200Z-130414T1500Z/
/MNTI2.1.ER.130412T1200Z.130413T0600Z.130414T0900Z.NO/
308 PM CDT THU APR 11 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM FRIDAY MORNING TO SUNDAY MORNING.
* AT 145 PM THURSDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 13.5 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 12.1 THU 2 PM 13.0 13.5 12.9
$$654
WGUS83 KILX 120143
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT THU APR 11 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-121543-
/O.EXT.KILX.FL.W.0016.130412T1000Z-130414T1800Z/
/MNTI2.1.ER.130412T1000Z.130413T0600Z.130414T1200Z.NO/
843 PM CDT THU APR 11 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON.
* AT 745 PM THURSDAY THE STAGE WAS 12.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 13.6 FEET BY EARLY SATURDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 12.5 THU 8 PM 13.1 13.6 13.0
$$
SMITH980
WGUS83 KILX 121454
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
954 AM CDT FRI APR 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-130454-
/O.CON.KILX.FL.W.0016.000000T0000Z-130414T1800Z/
/MNTI2.1.ER.130412T0945Z.130413T0600Z.130414T1200Z.NO/
954 AM CDT FRI APR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SUNDAY AFTERNOON.
* AT 845 AM FRIDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
MONTICELLO 13 13.1 FRI 9 AM 13.6 13.0 12.1
$$000
WGUS83 KILX 130222
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CDT FRI APR 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-131622-
/O.EXT.KILX.FL.W.0016.000000T0000Z-130414T0600Z/
/MNTI2.1.ER.130412T0945Z.130413T0600Z.130414T0000Z.NO/
922 PM CDT FRI APR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL LATE SATURDAY NIGHT.
* AT 815 PM FRIDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST AROUND 13.2 FEET SATURDAY MORNING AND
FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
MONTICELLO 13 13.1 FRI 8 PM 13.2 12.7 12.0
$$
SMITH040
WGUS83 KILX 131806
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
106 PM CDT SAT APR 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-140806-
/O.EXT.KILX.FL.W.0016.000000T0000Z-130414T1800Z/
/MNTI2.1.ER.130412T0945Z.130413T1645Z.130414T1200Z.NO/
106 PM CDT SAT APR 13 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SUNDAY AFTERNOON.
* AT 1145 AM SATURDAY THE STAGE WAS 13.2 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
MONTICELLO 13 13.2 SAT 12 PM 13.0 12.2 11.5
$$102
WGUS83 KILX 140202
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
902 PM CDT SAT APR 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-141602-
/O.CON.KILX.FL.W.0016.000000T0000Z-130414T1800Z/
/MNTI2.1.ER.130412T0945Z.130413T2345Z.130414T1200Z.NO/
902 PM CDT SAT APR 13 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SUNDAY AFTERNOON.
* AT 745 PM SATURDAY THE STAGE WAS 13.2 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
MONTICELLO 13 13.2 SAT 8 PM 13.0 12.2 11.5
$$736
WGUS83 KILX 141407
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
907 AM CDT SUN APR 14 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY.
.THE SANGAMON RIVER SHOULD HOVER JUST ABOVE FLOOD STAGE AT
MONTICELLO THROUGH THE REMAINDER OF TODAY...BEFORE SLOWLY
BEGINNING TO FALL. BY MONDAY MORNING...THE RIVER IS EXPECTED
TO BE JUST BELOW FLOOD STAGE.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-150407-
/O.EXT.KILX.FL.W.0016.000000T0000Z-130415T1200Z/
/MNTI2.1.ER.130412T0945Z.130413T2345Z.130415T0600Z.NO/
907 AM CDT SUN APR 14 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL MONDAY MORNING.
* AT 745 AM SUNDAY THE STAGE WAS 13.2 FEET.
* FLOOD STAGE IS 13 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY TODAY...THEN
FALL BELOW FLOOD STAGE BY EARLY TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
MONTICELLO 13 13.2 SUN 8 AM 12.8 11.2 10.5
$$
GEELHART615
WGUS83 KILX 150409
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1109 PM CDT SUN APR 14 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-151200-
/O.CON.KILX.FL.W.0016.000000T0000Z-130415T1200Z/
/MNTI2.1.ER.130412T0945Z.130413T2345Z.130415T0600Z.NO/
1109 PM CDT SUN APR 14 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL MONDAY MORNING.
* AT 945 PM SUNDAY THE STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
MONTICELLO 13 13.0 SUN 10 PM 12.8 11.2 10.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 11, 6:59 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Apr 11, 6:59 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 659 AM CDT THU APR 11 2013 .DISCUSSION... ISSUED 300 AM CDT THU APR 11 2013 MOST OF THE SHOWERS AND THUNDERSTORMS HAVE EXITED THE FORECAST AREA AS OF 230 AM...BUT HAVE HAD SOME REDEVELOPMENT NORTH OF THE BOUNDARY...WHICH WAS ANALYZED JUST NORTH OF I-70. THE PARENT LOW PRESSURE AREA WAS LOCATED JUST EAST OF MACOMB...WITH A COLD FRONT EXTENDING SOUTH THROUGH ST LOUIS INTO EASTERN ARKANSAS. ALSO HAVE SEEN SOME WIDESPREAD RAIN AND SNOW SHOWERS UPSTREAM ACROSS IOWA...ALONG AN INVERTED TROUGH RADIATING NORTHWEST FROM THE LOW. THE UPPER LOW WAS CLEARLY EVIDENT ON WATER VAPOR IMAGERY OVER SOUTH CENTRAL NEBRASKA...AND HAD BEGUN TO START AN EASTWARD NUDGE ALONG THE NEBRASKA/KANSAS BORDER. THE INITIAL FORECAST CONCERN FOR TODAY INVOLVES TEMPERATURES AND LINGERING RAIN CHANCES AS THE FRONT PUSHES THROUGH. LATER ON...THE FOCUS SHIFTS TO EXTENDED RAIN CHANCES FOR MUCH OF THE FIRST HALF OF NEXT WEEK. SHORT TERM...TODAY THROUGH SATURDAY... THE SURFACE LOW SHOULD REACH NORTHERN ILLINOIS BY LATE MORNING...WITH THE FRONT THROUGH THE FORECAST AREA BY THAT TIME. AS THE UPPER LOW STARTS TO BECOME VERTICALLY STACKED WITH THE SURFACE LOW...SCATTERED SHOWERS WILL CONTINUE TO BE A THREAT FROM IOWA TO NORTHERN ILLINOIS. THINK THAT THE FORECAST AREA WILL LARGELY BE DRY BY EARLY AFTERNOON...BUT HAVE MAINTAINED SOME 20 PERCENT CHANCES THROUGH THE DAY. ANY LINGERING SHOWERS SHOULD END EARLY THIS EVENING AS THE LOW PULLS AWAY FROM THE AREA...WITH DRY WEATHER EXPECTED THROUGH SATURDAY. TEMPERATURE-WISE...WILL BE A BIT OF A STRUGGLE TODAY AS 850 MB TEMPS REMAIN ABOVE ZERO CELSIUS THROUGH THE DAY ACROSS THE EAST...AND TEMPERATURES NEAR THE INDIANA BORDER WILL STILL LIKELY BE NEAR OR JUST OVER 60. THE REMAINDER OF THE CWA SHOULD SEE UPPER 40S TO LOWER 50S PREVAILING. WITH THE BROAD NORTHWEST FLOW CONTINUING...THE CORE OF THE COLD AIR ALOFT IS NOT EXPECTED TO GET HERE UNTIL EARLY SATURDAY MORNING...SO TEMPERATURES EXPECTED TO REMAIN 10 TO 15 DEGREES BELOW NORMAL FOR MID-APRIL. LONG TERM...SUNDAY THROUGH WEDNESDAY... SIGNIFICANT WARM AIR ADVECTION WILL BEGIN IN EARNEST SATURDAY NIGHT...WITH 850 MB TEMPS APPROACHING 10C BY SUNDAY AFTERNOON. THIS SHOULD ALLOW HIGHS TO GET CLOSE TO 70. ASSOCIATED SHOWERS/STORM WITH THE WAA SHOULD STAY TO OUR NORTHWEST UNTIL CLOSER TO LATE SUNDAY AFTERNOON. MEANWHILE...AN UPPER LOW WILL DROP SOUTHEAST OUT OF ALBERTA THIS WEEKEND...AND SWING ACROSS NORTH DAKOTA AND MINNESOTA. THE ASSOCIATED SURFACE BOUNDARY EXPECTED TO MOVE INTO ILLINOIS SOMETIME ON MONDAY...BUT HANG UP AS IT PARALLELS THE UPPER FLOW. AS IS TYPICAL...EXACTLY WHERE THE FRONT STALLS WILL MAKE A BIG IMPACT ON LOCATION OF ANY THUNDERSTORMS AND THE COLDER AIR ON THE NORTH SIDE...BUT THE GFS/ECMWF/CANADIAN MODELS ARE IN AGREEMENT WITH DECENT RAIN CHANCES MONDAY NIGHT AND TUESDAY. AFTER THAT...SOLUTIONS BEGIN TO VARY AS THE ECMWF SIGNIFICANTLY SURGES THE FRONT BACK NORTHWARD IN RESPONSE TO A PIECE OF ENERGY CUTTING OFF IN A DIGGING TROUGH OVER THE PLAINS. THE GFS IS ABSENT OF THIS FEATURE AND BRINGS WAVES OF LOW PRESSURE ALONG THE FRONT INTO THE OHIO VALLEY. THE ECMWF SOLUTION WOULD RESULT IN HIGHS IN THE LOWER 80S BY WEDNESDAY AS 850 MB TEMPS RISE TO +16. NOT READY TO JUMP ON THAT QUITE YET...SO HAVE NOT MADE MUCH CHANGE TO HIGHS AT THAT TIME. GEELHART && .AVIATION... ISSUED 659 AM CDT THU APR 11 2013 A LARGE AREA OF LOW PRESSURE CONTINUES TO SPIN OVER THE MIDWEST THIS MORNING. THIS SYSTEM WILL CONTINUE TO SUBJECT THE CENTRAL ILLINOIS TERMINALS WITH LOW CLOUD CIGS AND OCCASIONAL VSBY RESTRICTIONS FOR MUCH OF THE 12Z TAF VALID TIME. MOST TERMINALS WILL BEGIN THE DAY IFR OR LOW END MVFR. A GRADUAL IMPROVEMENT IN CONDITIONS IS EXPECTED DUE TO DIURNAL HEATING AND/OR DRIER AIR WRAPPING INTO THE BACK SIDE OF THE LOW. SOME MODEL SOLUTIONS INDICATE CONDITIONS TRENDING TO VFR AFTER DARK TONIGHT...BUT CONFIDENCE IN THIS OCCURRING IS NOT HIGH...ESPECIALLY AT KPIA AND KBMI. WITH THE POSSIBLE EXCEPTION OF A FEW HOURS THIS MORNING... WESTERLY WINDS ARE EXPECTED THROUGH THE PERIOD. THE WINDS WILL BE GUSTY AT TIMES. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 11, 5:52 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 552 AM CDT THU APR 11 2013 ILZ027>031-036>038-040>057-061>063-066>068-071>073-121100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 552 AM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS THE AREA EARLY NEXT WEEK. DISTURBANCES MOVING ALONG THE BOUNDARY WILL PRODUCE A RISK OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BAK
In the hours before
Local storm report, Apr 11, 6:38 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
638 AM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
04/11/2013 M2.20 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Apr 11, 7:09 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
709 AM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 AM HEAVY RAIN EUREKA 40.72N 89.28W
04/11/2013 M2.10 INCH WOODFORD IL MESONET
24 HOUR TOTAL
0644 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
04/11/2013 M1.85 INCH SCHUYLER IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
04/11/2013 M1.48 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 2 SW CAMP GROVE 41.06N 89.66W
04/11/2013 M1.23 INCH STARK IL CO-OP OBSERVER
24 HOUR TOTAL
0650 AM HEAVY RAIN LINCOLN 40.15N 89.37W
04/11/2013 M2.12 INCH LOGAN IL OFFICIAL NWS OBS
24 HOUR TOTAL
0700 AM HEAVY RAIN MACKINAW 40.53N 89.36W
04/11/2013 M2.63 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN WATSON 39.03N 88.57W
04/11/2013 M1.29 INCH EFFINGHAM IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
04/11/2013 M1.56 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
04/11/2013 M1.50 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
04/11/2013 M1.43 INCH LOGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 E BLOOMINGTON 40.48N 88.95W
04/11/2013 M1.22 INCH MCLEAN IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN PANA 39.39N 89.08W
04/11/2013 M1.64 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
04/11/2013 M1.95 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
04/11/2013 M1.10 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
04/11/2013 M1.10 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Apr 11, 7:43 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
743 AM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 NE AVON 40.71N 90.37W
04/11/2013 M1.40 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0710 AM HEAVY RAIN 3 W BISMARCK 40.27N 87.66W
04/11/2013 M2.64 INCH VERMILION IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 W FARMER CITY 40.24N 88.70W
04/11/2013 M1.95 INCH DE WITT IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 SW PETERSBURG 39.99N 89.88W
04/11/2013 M1.61 INCH MENARD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 N GERMANTOWN HILLS 40.80N 89.47W
04/11/2013 M1.96 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
04/11/2013 M2.12 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN EUREKA 40.72N 89.28W
04/11/2013 M2.08 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0724 AM HEAVY RAIN OAKLEY 39.85N 88.82W
04/11/2013 M1.39 INCH MACON IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 SE MASON CITY 40.16N 89.64W
04/11/2013 M2.13 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
04/11/2013 M1.88 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN HENRY 41.11N 89.36W
04/11/2013 M1.36 INCH MARSHALL IL MESONET
24 HOUR TOTAL
&&
25Local storm report, Apr 11, 8:04 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
804 AM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN ST. DAVID 40.49N 90.05W
04/11/2013 M1.82 INCH FULTON IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN SAVOY 40.06N 88.25W
04/11/2013 M1.90 INCH CHAMPAIGN IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN MINONK 40.90N 89.04W
04/11/2013 M1.65 INCH WOODFORD IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 SW CLINTON 40.14N 88.97W
04/11/2013 M1.94 INCH DE WITT IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
04/11/2013 M1.86 INCH MENARD IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
04/11/2013 M1.72 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN LACON 41.02N 89.41W
04/11/2013 M1.49 INCH MARSHALL IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
04/11/2013 M2.38 INCH LOGAN IL MESONET
24 HOUR TOTAL
&&
25Local storm report, Apr 11, 8:52 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
852 AM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 N ATHENS 39.99N 89.72W
04/11/2013 M1.68 INCH MENARD IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN PEORIA 40.74N 89.61W
04/11/2013 M1.71 INCH PEORIA IL NWS EMPLOYEE
24 HOUR TOTAL
0800 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
04/11/2013 M1.25 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN 1 W ARTHUR 39.72N 88.49W
04/11/2013 M1.35 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
04/11/2013 M1.92 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN HOPEWELL 40.98N 89.46W
04/11/2013 M1.52 INCH MARSHALL IL MESONET
24 HOUR TOTAL
0800 AM HEAVY RAIN GRIDLEY 40.74N 88.88W
04/11/2013 M1.90 INCH MCLEAN IL MESONET
24 HOUR TOTAL
0800 AM HEAVY RAIN 4 SW NEWMAN 39.76N 88.04W
04/11/2013 M1.08 INCH DOUGLAS IL MESONET
0730 AM HEAVY RAIN 2 NE CISCO 40.03N 88.70W
04/11/2013 M2.10 INCH PIATT IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
04/11/2013 M1.12 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN DANVILLE 40.14N 87.62W
04/11/2013 M1.15 INCH VERMILION IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN 3 SW MOUNT PULASKI 39.98N 89.32W
04/11/2013 M1.50 INCH LOGAN IL MESONET
24 HOUR TOTAL
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
04/11/2013 M1.76 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN SPARLAND 41.03N 89.44W
04/11/2013 M1.38 INCH MARSHALL IL CO-OP OBSERVER
24 HOUR TOTAL
0838 AM HEAVY RAIN ASTORIA 40.23N 90.36W
04/11/2013 M2.35 INCH FULTON IL MESONET
24 HOUR TOTAL
0808 AM HEAVY RAIN LANE 40.13N 88.85W
04/11/2013 M2.01 INCH DE WITT IL MESONET
24 HOUR TOTAL
0847 AM HEAVY RAIN 1 SW JEROME 39.76N 89.69W
04/11/2013 M1.45 INCH SANGAMON IL MESONET
STORM TOTAL
0847 AM HEAVY RAIN 1 S MANITO 40.41N 89.78W
04/11/2013 M2.20 INCH MASON IL MESONET
24 HOUR TOTAL
0850 AM HEAVY RAIN 4 NW WINDSOR 39.48N 88.65W
04/11/2013 M1.06 INCH SHELBY IL MESONET
STORM TOTAL
0840 AM HEAVY RAIN RANTOUL 40.30N 88.16W
04/11/2013 M1.88 INCH CHAMPAIGN IL MESONET
STORM TOTAL
&&
25Local storm report, Apr 11, 8:57 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
857 AM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
04/11/2013 M1.18 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:05 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon, Piatt | 6 hr |
| Apr 10, 8:12 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| Apr 10, 8:45 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Menard, Morgan, Scott | 6 hr |
| Apr 10, 8:58 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 62 min |
| Apr 10, 10:06 PM CDT | Special Weather Statement | ILX | McLean | 54 min |
| Apr 10, 10:09 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 36 min |
| Apr 10, 10:23 PM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 6 hr |
| Apr 10, 10:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 45 min |
| Apr 10, 10:37 PM CDT | Special Weather Statement | ILX | Champaign, Edgar, Vermilion | 53 min |
| Apr 10, 10:40 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 35 min |
| Apr 10, 10:54 PM CDT | Special Weather Statement | ILX | Vermilion | 36 min |
| Apr 10, 11:03 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 42 min |
| Apr 11, 1:01 AM CDT | Areal Flood Advisory | ILX | Schuyler | 15 hr |
| Apr 11, 1:15 PM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 89 days |
| Apr 11, 1:15 PM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 93 days |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.